# SDR 2006UALA01364

- Difficulty date: July 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N333UA
- Make and model: Boeing 737322
- Aircraft serial: 24228
- Aircraft time: 52,862 hours, 28,463 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1005-1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIP BAY, BS 1005 & 1006 LBL 2 TO RBL 2 BETWEEN STRINGERS 27L & 27R CORROSION ON SHEAR TIE.  MAJOR REPAIR: REMOVED AND REPLACED SHEAR TIE.
